# SDR SWAA2021081781073

- Difficulty date: May 26, 2020
- Submitted: August 17, 2021
- Operation: Air carrier
- Aircraft: N477WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33988
- Aircraft time: 55,517 hours, 32,839 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Corroded
- Location: Bs 887-947
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

***CORROSION*** ON AFT CARGO BAY FLOOR TO SIDEWALL SUPPORT AT B.S. 887-947; R.B.L. 22; W.L. 154. / REMOVED AND INSTALLED NEW ACB FLOOR TO SIDEWALL SUPPORT B/S 887-947; RBL-22; WL.154 IAW SRM 51-40-02-0G-0. AND DWG# 147A7500. 92892U 04JUN20. DWG# 149A9409.
